# SDR ASAA0010004

- Difficulty date: January 14, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Exit Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RECON AND PRIOR TO FLIGHT 65, THE SMOKE BARRIER EXIT IDENTIFIER AND THE EMERGENCY EXIT LIGHTS AT ROWS 12 AND 18 WOULD NOT TEST PROPERLY.  REPLACED SMOKE BARRIER BATTERY AND 2 EACH RECEIVERS, ALL LIGHTS OPERATED NORMALLY.  (M)
